Jump to content

Dysautonomia - Correlation With Fluoroquinolone Antibiotics?


wtrboy
 Share

Recommended Posts

Good day all,

I'm new to the DINET forums, but definitely not to POTS nor disautonomia. I've spent almost 3 years now trying to trace back the origin of my symptoms to a cause or causes. My first inkling that something was wrong came after a spell of micturition pre-syncope in 2011, where I nearly passed out on the way from the bathroom to bedroom during the night. The Dr. of course explained that it was a type of neurocardiogenic pre-syncope, but didn't mention a cause. We never linked the episode to a course of Cipro I had finished several weeks earlier. Since 2011 I have assembled a laundry list of symptoms I believe are related to toxicity from the antibiotic including dysautonomia, POTS, pre-syncope, tachycardia, thermoregulatory issues and peripheral neurological issues including muscle twitching, buzzing, pins and needles, burning, cramping and numbness. The side affects of fluoroquinolones (including Cipro, Avelox, Levaquin, Tavanic) are profound and long lasting and may develop long after the last dose is taken.

Has anyone else made a similar connection between their dysautonomia and a fluoroquinolone antibiotic?

Thank you

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...